# SDR HALA2023041300086

- Difficulty date: April 10, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N208HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8123
- Aircraft time: 11,643 hours, 2,639 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SUPPLEMENTAL SUBMISSION TO HALA2023041300086. CORRECTION FROM REGISTRATION # 217HA TO 208HA. ATB - AFTER REACHING CRUISE ALT FL340 ENG 1 START VALVE FAULT ECAM. VERIFIED START VALVE POS CLOSED, MOVED FREELY (REF TSM 80-11-00-810-828-A) REMOVED AND REPLACED #1 STARTER PER AMM 80-AA-01. LEAK CHECK AND OPS CHECK GOOD.
